# SDR ASAA1159086

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,648 hours, 5,234 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT  GATE SWITCHED TO GROUND POWER.  POWER SUBSQUENTLY DROPPED OFF AND AIRCRAFT WENT TO NO POWER.  DURING BATTERY START OF APU EGT WENT TO 1,000 DEGREES AND HUNG UP THERE. WE SHUT IT OFF AND TRIED A SECOND TIME.  SECOND START WAS SUCCESSFUL AFTER PROLONGED HIGH EGT READINGS BG SETTLED DOWN AND WAS STABLE AND USABLE.  SHUT DOWN APU CHECKED FOR CURRENT FAULTS NONE NOTED APU OIL FULL.  LAST FAULT WAS 49 41012 ACCOMP FIM TASK 49 40 00 810 803 STARTED APU.  NO NEW MAINT MSG ON FAULT HISTORY FOR LAST CYCLE DETERMINED TO BE AN INTERMITTENT FAULT.  APU STARTED NML REF MM 49 11 00 710 801.  GROUND CHECK GOOD.
